Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spectral Convergence for
Degenerating Sequences of
Three Dimensional Hyperbolic Manifolds

Author: Lizhen Ji
Journal: Trans. Amer. Math. Soc. 348 (1996), 2673-2688
MSC (1991): Primary 58G25; Secondary 58C40
MathSciNet review: 1360224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For degenerating sequences of three dimensional hyperbolic manifolds of finite volume, we prove convergence of their eigenfunctions, heat kernel and spectral measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58G25, 58C40

Retrieve articles in all journals with MSC (1991): 58G25, 58C40

Additional Information

Lizhen Ji
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

PII: S 0002-9947(96)01667-4
Keywords: Spectral convergence, degenerating sequences, hyperbolic manifolds
Received by editor(s): April 11, 1995
Additional Notes: Partially supported by NSF grant DMS 9306389 and NSF postdoctoral fellowship DMS 9407427.
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia